JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON THE VOLUME COMPARISON OF TUBES AROUND GEODESICS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NOTE ON THE VOLUME COMPARISON OF TUBES AROUND GEODESICS
Yun, Jong-Gug;
  PDF(new window)
 Abstract
In this paper, we shall calculate the volume of normal tubes around geodesics under a curvature perturbation to establish a theorem of volume comparison type.
 Keywords
mean curvature;sectional curvature;
 Language
English
 Cited by
 References
1.
R. Bishop, A relation between volume, mean curvature and diameter, Notices Amer. Math. Soc. 10 (1963), 364

2.
I. Chavel, Eigen Values in Riemannian Geometry, Academic press, 1984

3.
S. Gallot, Isoperimetric inequalities based on integral norms of Ricci curvature, Asterisque 18 (1983), 191-216

4.
S. Gallot, D. Hullin, and J. Lafontain, Riemannian Geometry, Springer-Verlag

5.
A. Gray, Tubes, Birkhauser Verlag, 2004

6.
E. Heintze and H. Karcher, A general comparison theorem with applications to volume estimates for submanifolds, Ann. Sci. Ecol. Norm. Sup. 11 (1978), 451-470

7.
S.-H. Paeng, A sphere theorem under a curvature perturbation II, Kyushu J. Math. 52 (1998), 439-454 crossref(new window)

8.
P. Petersen, S. Shteingold, and G. Wei, Comparison geometry with integral curvature bounds, Geom. Funct. Anal. 7 (1997), 1011-1030 crossref(new window)

9.
J.-G. Yun, Mean curvature comparison with $L^{1}$-norms of Ricci curvature, Canad. Math. Bull. 49 (2006), no. 1, 152-160 crossref(new window)

10.
D. Yang, Convergence of Riemannain manifolds with Integral bounds on curvature I, Ann. Sci. Ecol. Norm. Sup. 25 (1992), 77-105